# SDR 2000ZZZX789

- Difficulty date: September 21, 1999
- Submitted: April 13, 2000
- Operation: Air carrier
- Aircraft: N10UM
- Make and model: Bolkms BK117B1
- Aircraft serial: 7231
- System (JASC): 6340 · Rotor Drive Indicating System
- Part: Transmitter
- Part number: IPT20RT1100080G
- Condition: Malfunctioned
- Location: Main Rotor
- Part time: 188 hours
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TRANSMITTER CAUSES PRESSURE GAUGE TO FLUCTUATE.  REPLACED WITH NEW UNIT, CORRECTED PROBLEM.
